Stationary optical solitons with complex Ginzburg-Landau equation having nonlinear chromatic dispersion

Yalci A. M., EKİCİ M.

OPTICAL AND QUANTUM ELECTRONICS, vol.54, no.3, 2022 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 54 Issue: 3
  • Publication Date: 2022
  • Doi Number: 10.1007/s11082-022-03557-3
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Compendex, INSPEC, Metadex, Civil Engineering Abstracts
  • Keywords: Stationary solitons, Nonlinear chromatic dispersion, Complex Ginzburg-Landau equation, GROUP-VELOCITY DISPERSION, REFRACTIVE-INDEX, LAW, PERTURBATION, FIBERS, BRIGHT, MODEL, PULSES
  • Yozgat Bozok University Affiliated: Yes


The current work is on the retrieval of stationary soliton solutions to the complex Ginzburg-Landau equation that is studied with nonlinear chromatic dispersion having a plethora of nonlinear refractive index structures. The Jacobi's elliptic function approach is employed to recover doubly periodic waves which leads to soliton solutions when the limiting value of the modulus of ellipticity is reached.